# SDR VTZA97719

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41021
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6504 - IAD-LGA - DURING CLIMB, AIRCRAFT MADE A UNSCHEDULED LANDING DUE TO GEAR HANDLE RED UNSAFE INDICATION ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED ALL UPLOCK MICROSWITCHES AND PERFORMED GEAR SWING AND COULD NOT DUPLICATE.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
